Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 44, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2007, 7:05 PM EDT for Morgan County, Ohio. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 7:05 PM EDT (23:05 UTC)
- Expired
- Jun 13, 2007, 8:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Morgan County, OH
The radar
The Charleston,WV radar (KRLX), 145 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:10 PM EDT | TSTM WND DMG | Malta, OH | TREES DOWN ON CR 100. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 6:31 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 339 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 132304
SVRRLX
OHC115-140000-
/O.NEW.KRLX.SV.W.0044.070613T2305Z-070614T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
705 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN SOUTHEAST OHIO...
* UNTIL 800 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHWEST OF CHESTERHILL...OR ABOUT 6 MILES NORTHEAST OF
ATHENS...AND MOVING SOUTHWEST AT 85 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HACKNEY...EAGLEPORT...BRISTOL...STOCKPORT AND MALTA
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3975 8165 3967 8165 3966 8159 3959 8160
3958 8173 3954 8174 3952 8171 3949 8172
3950 8182 3946 8184 3946 8205 3972 8202
3973 8207 3977 8207
$$
252 follow-up statements
000
WWUS51 KRLX 132336
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
735 PM EDT WED JUN 13 2007
OHC115-140000-
/O.CON.KRLX.SV.W.0044.000000T0000Z-070614T0000Z/
MORGAN OH-
735 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR MORGAN COUNTY...
AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MALTA...OR ABOUT NEAR MCCONNELSVILLE...MOVING SOUTHWEST
AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHESTERHILL
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY VENING FOR SOUTHEAST OHIO.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3963 8180 3958 8173 3954 8174 3952 8171
3949 8172 3950 8182 3946 8184 3946 8205
3972 8202 3970 8190 3965 8181
$$
19000
WWUS51 KRLX 132353
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EDT WED JUN 13 2007
OHC115-140003-
/O.EXP.KRLX.SV.W.0044.000000T0000Z-070614T0000Z/
MORGAN OH-
753 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY EXPIRES AT 800
PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTHEAST OHIO.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3963 8180 3958 8173 3954 8174 3952 8171
3949 8172 3950 8182 3946 8184 3946 8205
3972 8202 3970 8190 3965 8181
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:14 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 13, 3:14 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 314 PM EDT WED JUN 13 2007 .SYNOPSIS... A BROAD UPPER LEVEL LOW PRESSURE SYSTEM ACROSS THE NORTHEAST U.S. EXTENDING SOUTHWEST INTO WEST VIRGINIA WILL DRIFT SLOWLY SOUTHWARD THROUGH THROUGH FRIDAY. HIGH PRESSURE WILL BUILD SLOWLY INTO THE AREA SATURDAY THROUGH THE PERIOD. && .NEAR TERM /THROUGH THURSDAY/... SEVERAL SHORTWAVES ARE ROTATING SOUTHWESTWARD AROUND THE UPPER LOW OFF THE MID ATLANTIC COAST. WITH THE HEATING OF THE DAY DESTABILIZING THE ATMOSPHERE...ALREADY SEEING CONVECTION DEVELOPING. EXPECT THAT THIS CONVECTION WILL CONTINUE TO RUN OFF TO THE SW THIS EVENING. HAVE INCREASED POPS TO LIKELY ACROSS MUCH OF THE LOWLANDS. ALSO WATCHING A SECOND WAVE OF SHOWERS UP ACROSS NRN PA NOW THAT COULD ARRIVE AFTER 00Z IN THE NORTHERN COUNTIES. THESE SHOWERS LOOK LIKE THEY COULD HOLD TOGETHER THROUGH AROUND 3Z BEFORE WEAKENING ACROSS NRN PORTIONS OF THE AREA. SO HAVE HELD ONTO TO SOME LOW POPS THERE THROUGH THE EVENING HOURS. OVERNIGHT...WITH THE HEATING OF THE DAY GONE...SHOULD SEE ACTIVITY WEAKEN TO ONLY SOME ISOLATED SHOWER ACTIVITY...MAINLY OVER THE FAR EASTERN MOUNTAINS AS ANOTHER SHORTWAVE ROTATES THROUGH MD/VA. FOG IS ALSO POSSIBLE AS OTHER THAN SOME PATCHES OF MID DECK CLOUDS...SHOULD SEE THE SKY CLEAR. FOG WILL PROBABLY BE DEPENDENT WHERE IT DOES RAIN. THESE AREAS WILL BE MORE LIKELY TO GET THE FOG. FOR TEMPERATURES...HAVE GONE ON THE HIGHER SIDE BASED UP LAST NIGHTS VALUES AND POTENTIALLY HIGHER DEW POINTS AND WET GROUND. ON THURSDAY...EXPECT THAT THE BETTER CHANCE FOR RAIN WILL BE ACROSS THE SOUTH AS THE UPPER TROUGH AMPLIFIES WITH A GOOD SHORTWAVE TROUGH SLIDING THROUGH. THE BETTER MOISTURE WILL BE ACROSS THE SOUTHERN COAL FIELDS AND MOUNTAINS...SO HAVE GONE HIGHER WITH THE POPS THERE. FURTHER NORTH...BOTH MODELS SHOW THAT THE DRIER AIR ALOFT IS ARRIVING AND SHOULD LIMIT PRECIPITATION THERE. FOR TEMPERATURES...HAVE GONE WITH THE WARMER MAV...BUT NOT AS WARM ACROSS THE NORTHEAST ON WEDNESDAY...BASED ON COOLING ALOFT THAT IS FORECAST TO OCCUR. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... EVENING SHOWERS AND THUNDERSTORMS WILL DIMINISH AND MOVE SOUTH OF THE AREA THURSDAY NIGHT WITH THE UPPER LEVEL VORT MAX. THE BROAD UPPER LEVEL LOW WILL REMAIN OVER GREAT PART OF THE NORTHEAST AND MID ATLANTIC STATES INCLUDING WV THRU FRIDAY...KEEPING CHANCES OF SHOWERS AND THUNDERSTORMS MAINLY ENHANCED BY THE AFTERNOON HEATING ON FRI. BOTH NAM AND GFS MODELS SHOW SIMILAR SOLUTION ON THIS UPPER LOW... WHICH FINALLY LIFT NORTHEAST LATER ON SATURDAY...ALLOWING HIGH PRESSURE AND ASSOCIATED DRIER WEATHER THROUGH MONDAY. LOWS TEMPS WILL REMAIN NEAR NORMAL...AT OR SLIGHTLY BELOW 60 DEG THU...AND SLIGHTLY LOWER FRI NIGHT. HIGHS TEMPS WILL DEPEND ON SKY COVER...WARMER ACROSS THE CENTRAL AND WEST...BUT SLIGHTLY COOLER ALONG THE EASTERN MOUNTAINS WHERE CLOUDS AND RAINFALL ACTIVITY ARE POSSIBLE. MOS NUMBERS LOOK SIMILAR FOR HIGHS...SO USED A BLEND FOR FRIDAYS HIGHS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE GFS BRING A COLD FRONT ACROSS THE GREAT LAKES REGION...FAR AWAY FROM OUR AREA DURING THE WEEKEND HAVING NOT IMPACT ON THE LOCAL REGION SAT AND SUN. NO MAJOR CHANGES MADE AS DRY WEATHER WITH PLENTY OF SUNSHINE AND WARM TEMPERATURES WERE FORECASTED. A SECOND COLD FRONT MOVES THROUGH THE OH VALLEY ON TUESDAY...AND INTO WV TUESDAY EVENING. THE GFS BRING SOME LIGHT QPF AHEAD OF THE FRONT TUESDAY AFTERNOON...AND HIGHER AMOUNTS IN THE EVENING ACROSS THE AREA ALONG THE FRONT. FROM DAY 4 THRU 7...WENT WITH HPC GUIDANCE WHICH CONTINUES TO HAVE THE WARMEST DAYS ON MONDAY AND TUESDAY. ..WITH TEMPERATURES GETTING WELL INTO THE 80S RANGING INTO THE LOWER 90 IN THE WEST. ADJUSTED CHANCE POPS ON DAY 6 WITH THE COLD FRONT APPROACHES FROM OUR WEST. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... WITH THE HEATING OF THE DAY DESTABILIZING THE ATMOSPHERE AND A SHORTWAVE MOVING SW OUT OF WRN NY/WRN PA THIS AFTERNOON...EXPECTING SOME CONVECTION TO DEVELOP IN THE LOWLANDS AS WELL AS THE TERRAIN INDUCED CONVECTION THAT IS ALREADY DEVELOPING IN THE MOUNTAINS. THIS WILL BE AFFECTING MOST SITES THIS AFTERNOON AND THIS EVENING. HAVE GENERALLY PLAYED AS MVFR CONDITIONS IN THE SHOWERS AND THUNDERSTORMS...BUT DID ADD SOME IFR CONDITIONS AT BKW. COULD SEE THE IFR CONDITIONS AT ANY SITE SHOULD THE THUNDERSTORMS POTENTIAL BE REALIZED. FOR TONIGHT...ONCE THE CONVECTION DIES OUT...SHOULD SEE VFR CONDITIONS RETURN. THE BIGGEST QUESTION WILL BE WHETHER THE CLOUDS BREAK AND FOG FORMS OR WILL THE MID DECK HOLD. TYPICALLY...THE ATMOSPHERE HAS DIFFICULTY THIS TIME OF YEAR HOLDING THE CLOUDS OVER NIGHT SO HAVE LEANED TOWARD HAVING FOG DEVELOP...ASSUMING THAT THE RAIN DOES OCCUR THIS AFTERNOON. FOR TOMORROW...DRIER AIR ALOFT DOES MOVE INTO TO NORTHERN PARTS OF THE FORECAST AREA...PKB TO EKN...SO WILL NOT SEE ANY SHOWERS DEVELOP THERE. BUT FURTHER SOUTH...THE AMPLIFICATION OF THE UPPER TROUGH AND SOME ADDITIONAL MOISTURE COULD LEAD TO MORE SHOWERS IN THE COAL FIELDS. AVIATION OUTLOOK THURSDAY THROUGH SUNDAY...IFR FOG IS POSSIBLE AT EKN NEARLY EVERY NIGHT. ISOLD TRW COULD PRODUCE IFR WX THUR. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/ESS NEAR TERM...ESS SHORT TERM...ARJ LONG TERM...ARJ AVIATION...ESS
Hazardous weather outlook, Jun 13, 3:40 AM EDT, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 340 AM EDT WED JUN 13 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-140745- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 340 AM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE HAIL AND DAMAGING WINDS. THE CULPRITS ARE AN UPPER LEVEL DISTURBANCE AND DAYTIME HEATING INTERACTING WITH INCREASED LOW LEVEL MOISTURE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 13, 4:49 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
449 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL KNOTTSVILLE 39.33N 79.97W
06/13/2007 U0.88 INCH TAYLOR XX PUBLIC
EVENT OCCURRED BETWEEN
349 PM 06/13/2007 AND 404 PM 06/13/2007
&&
CORRECTION FOR LAT AND LONSpecial weather statement, Jun 13, 5:33 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 533 PM EDT WED JUN 13 2007 WVZ024-132230- MINGO WV- 533 PM EDT WED JUN 13 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR MINGO COUNTY... AT 533 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHEAST OF WILLIAMSON...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE BREEDEN... MYRTLE...DINGESS...LENORE...NAUGATUCK AND KERMIT. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Special weather statement, Jun 13, 5:44 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 544 PM EDT WED JUN 13 2007 WVZ037-132215- NICHOLAS WV- 544 PM EDT WED JUN 13 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR NICHOLAS COUNTY... AT 544 PM EDT...A STRONG THUNDERSTORM WAS OVER WEST CENTRAL WEBSTER COUNTY...OR ABOUT 10 MILES NORTH OF CRAIGSVILLE...MOVING WEST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE BIRCH RIVER. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 25
Special weather statement, Jun 13, 6:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 611 PM EDT WED JUN 13 2007 VAZ003-132245- DICKENSON VA- 611 PM EDT WED JUN 13 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 611 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTH CENTRAL DICKENSON COUNTY...OR ABOUT 8 MILES WEST OF DAVENPORT...MOVING WEST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE TRAMMEL... MCCLURE AND NORA. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 19
Local storm report, Jun 13, 6:18 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
618 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL WEBSTER 39.33N 80.06W
06/13/2007 E0.75 INCH TAYLOR WV PUBLIC
0404 PM HAIL KNOTTSVILLE 39.33N 79.97W
06/13/2007 E0.88 INCH TAYLOR WV PUBLIC
0500 PM HAIL 7 ESE ROCK CAVE 38.80N 80.22W
06/13/2007 E0.75 INCH UPSHUR WV PUBLIC
HAIL FELL IN THE CITY OF ALEXANDER
0445 PM TSTM WND DMG 3 SE MADISON 38.03N 81.76W
06/13/2007 BOONE WV EMERGENCY MNGR
TREES AND POWER LINES DOWN IN THE TOWN OF UNEEDA ON RT 85
&&
HATFIELDSpecial weather statement, Jun 13, 6:35 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 635 PM EDT WED JUN 13 2007 WVZ038-046-132300- POCAHONTAS WV-WEBSTER WV- 635 PM EDT WED JUN 13 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 635 PM EDT...A STRONG THUNDERSTORM WAS OVER EAST CENTRAL WEBSTER COUNTY...OR ABOUT 19 MILES NORTHEAST OF RICHWOOD...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE UPPER GLADE. WIND GUSTS TO 45 MPH AND PEA SIZED HAIL ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 19
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:46 PM EDT | Severe Thunderstorm Warning | RLX | Perry | 44 min |
| Jun 13, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs | 44 min |
| Jun 13, 7:45 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 45 min |
| Jun 13, 7:51 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 54 min |
| Jun 13, 7:57 PM EDT | Severe Thunderstorm Warning | RLX | Athens | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.